Research Repository

Finite-Time H∞ Filtering for T-S Fuzzy Discrete-Time Systems with Time-Varying Delay and Norm-Bounded Uncertainties

Zhang, Z, Zhang, Z, Zhang, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Karimi, HR (2015) Finite-Time H∞ Filtering for T-S Fuzzy Discrete-Time Systems with Time-Varying Delay and Norm-Bounded Uncertainties. IEEE Transactions on Fuzzy Systems, 23 (6). 2427 - 2434. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: December 2015
Uncontrolled Keywords: H-infinity; Takagi–Sugeno fuzzy systems; finite-time H ∞ filtering
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 01:29
Last Modified: 29 Aug 2019 23:15
URI: http://vuir.vu.edu.au/id/eprint/30594
DOI: https://doi.org/10.1109/TFUZZ.2015.2394380
ePrint Statistics: View download statistics for this item
Citations in Scopus: 44 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar